Search results below include Worst Pills, Best Pills Newsletter Articles where your
selected drug is a primary subject of discussion.
Find out about the many prescription medications that can interact in dangerous ways with the four drugs approved by the FDA for treating erectile dysfunction in men.
Symptoms of benign (noncancerous) prostate enlargement afflict most men age 60 or older. In this article, we discuss new research showing that a group of drugs often used to treat this condition slightly increase the risk of falls and fractures. We offer important advice on how to minimize these risks.
Urinary incontinence, or loss of bladder control, is a common and often embarrassing problem that can have a huge impact on quality of life. Find out which drugs can cause this problem.
Treatment for enlarged prostate is not always required. Find out which family of drugs is best should treatment be needed.
Taking alpha-blockers in combination with drugs for erectile dysfunction and with other drugs can cause dizziness and fainting.
In this article we will discuss alfuzosin (UROXATRAL), doxazosin (CARDURA), tamsulosin (FLOMAX) and terazosin (HYTRIN) and drugs with which they can have harmful interactions.
This article, based on a recent review in Drug Safety, lists 62 prescription drugs that can cause eye disease. The range of drug-induced eye diseases includes diseases of the eyelids, glaucoma, cataracts, retinal damage and optic nerve damage. As is true for drug-induced diseases in other parts of the body, you should consider newly developed eye symptoms beginning shortly after starting a new medication to be possibly drug-induced and consult a physician.
The FDA analysis found that some of these products illegally contained sildenafil (VIAGRA), which is FDA-approved for erectile dysfunction. Others contained chemicals similar to sildenafil.
“You, or at least many of your colleagues, have failed to provide optimal care to your patients with high blood pressure.” This stinging critique of physician prescribing practices starts off an editorial in the Journal of General Internal Medicine for October 2000 that commented on a Harvard Medical School study of high blood pressure in older adults that appeared in the same issue.